Alert archive / Kentucky / Tornado Warnings in 2022
Tornado Warning 12, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 8, 2022, 4:47 PM EDT for Campbell County, Kenton County, Kentucky. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2022, 4:47 PM EDT (20:47 UTC)
- Expired
- Jun 8, 2022, 5:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Campbell County, KY, Kenton County, KY
The radar
The Cincinnati radar (KILN), 69 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 4:57 PM EDT | TSTM WND DMG | Wilder, KY | PHOTOS OF TREES SNAPPED POSTED ON SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Jun 8, 4:58 PM EDT | TSTM WND DMG | 3 Se Covington, KY | OBSERVER WATCHED TREES SNAPPED IN 275/471 AREA. WINDS PUSHED CARS INTO OTHER LANES, CAUSING ACCIDENTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 2:29 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
511
WFUS51 KILN 082047
TORILN
KYC037-117-082115-
/O.NEW.KILN.TO.W.0012.220608T2047Z-220608T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
447 PM EDT Wed Jun 8 2022
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Central Kenton County in northern Kentucky...
Central Campbell County in northern Kentucky...
* Until 515 PM EDT.
* At 447 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Taylor Mill, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Covington, Independence, Erlanger, Fort Thomas, Edgewood,
Alexandria, Highland Heights, Taylor Mill, Fort Wright, Southgate,
Crestview Hills, Wilder, Silver Grove, Melbourne, Cold Spring,
Ryland Heights, Crestview, Fairview and Latonia Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3895 8454 3902 8456 3908 8443 3906 8443
3905 8442 3903 8434 3900 8430 3897 8430
3893 8427
TIME...MOT...LOC 2047Z 267DEG 32KT 3897 8450
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Binau3 follow-up statements
442
WWUS51 KILN 082053
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
453 PM EDT Wed Jun 8 2022
KYC037-117-082115-
/O.CON.KILN.TO.W.0012.000000T0000Z-220608T2115Z/
Kenton KY-Campbell KY-
453 PM EDT Wed Jun 8 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTHERN
KENTON AND CENTRAL CAMPBELL COUNTIES...
At 453 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Highland Heights, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Thomas, Alexandria, Highland Heights, Taylor Mill, Southgate,
Wilder, Silver Grove, Melbourne, Cold Spring, Ryland Heights,
Crestview and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3896 8447 3903 8450 3908 8443 3906 8443
3905 8442 3903 8434 3900 8430 3897 8430
3893 8427
TIME...MOT...LOC 2053Z 260DEG 29KT 3899 8444
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Binau921
WWUS51 KILN 082100
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
500 PM EDT Wed Jun 8 2022
KYC117-082110-
/O.CAN.KILN.TO.W.0012.000000T0000Z-220608T2115Z/
Kenton KY-
500 PM EDT Wed Jun 8 2022
...THE TORNADO WARNING FOR NORTHERN KENTON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for northern
Kentucky...and southwestern Ohio.
LAT...LON 3897 8442 3903 8446 3905 8442 3903 8434
3900 8430 3898 8430
TIME...MOT...LOC 2100Z 259DEG 21KT 3900 8440
$$
KYC037-082115-
/O.CON.KILN.TO.W.0012.000000T0000Z-220608T2115Z/
Campbell KY-
500 PM EDT Wed Jun 8 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR CENTRAL
CAMPBELL COUNTY...
At 500 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Silver Grove, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Alexandria, Highland Heights, Silver Grove, Melbourne, Cold Spring
and Crestview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3897 8442 3903 8446 3905 8442 3903 8434
3900 8430 3898 8430
TIME...MOT...LOC 2100Z 259DEG 21KT 3900 8440
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Binau804
WWUS51 KILN 082109
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
509 PM EDT Wed Jun 8 2022
KYC037-082118-
/O.EXP.KILN.TO.W.0012.000000T0000Z-220608T2115Z/
Campbell KY-
509 PM EDT Wed Jun 8 2022
...THE TORNADO WARNING FOR CENTRAL CAMPBELL COUNTY WILL EXPIRE AT 515
PM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain possible and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 1000 PM EDT for northern
Kentucky...and southwestern Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 3897 8442 3903 8446 3905 8442 3903 8434
3900 8430 3898 8430
TIME...MOT...LOC 2108Z 267DEG 32KT 3900 8431
$$
BinauWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 8, 3:42 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 8, 3:42 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 342 PM EDT Wed Jun 8 2022 .SYNOPSIS... Low pressure will track across the Ohio Valley through this evening, promoting showers and thunderstorms. Weak high pressure will gradually build in late Thursday and Thursday night. Another disturbance will bring unsettled conditions late Friday into Friday night. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Showers and thunderstorms have developed across the Tri-State area near a northward advancing warm front, and also instigated from an eastward moving MCV. Initial scattered convection may be discrete/supercellular in nature, but as a shortwave/deepening low approaches from the west later this afternoon and evening, more widespread convection is expected and convection may eventually take on more of a linear mode. Expect a tight gradient of CAPE as the warm front moves to the north, but sufficient instability to support organized and possibly severe convection looks to move northward into much of the CWA over the next several hours. Wind fields and shear look pretty good too, and therefore there is the risk for all severe hazards into this evening. Damaging winds and large hail are the primary threats, however with the warm front and available shear, rotating storms and isolated tornadoes will be possible. In addition, heavy rainfall will occur in the strongest storms and those areas that receive multiple rounds of heavy rainfall and/or training could wind up with localized flash flooding. As the low and shortwave move east across Ohio, convection will push east with it and end from west to east this evening, although lingering low level moisture will likely produce cloudy skies for the overnight. Lows will drop into the mid to upper 50s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... Northwest flow will be in place during the day on Thursday. With lingering low level moisture, mostly cloudy skies will persist through much of the day. Can't even rule out a few sprinkles or very light showers, particularly over central Ohio. High temperatures will only rise into the lower to mid 70s over most of the CWA. High pressure builds in for Thursday night, allowing for partial clearing and lows mainly in the mid to upper 50s. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As has been advertised, the long wave pattern across the CONUS will undergo some amplification as we head into the upcoming weekend. Another embedded s/wv in the flow will help carve out a mid level trough over the Great Lakes. Will continue with a threat for showers along with a low chance of thunder Friday/Friday night. Clouds and pcpn will keep high temperatures on Friday below normal in the lower to mid 70s. For Saturday, the s/wv energy will departing, so other than some lingering showers east in the morning, skies should eventually become partly cloudy. The cool pattern will continue with highs again in the lower to mid 70s. By Sunday, the mid level trough will begin to shift a little more to the east. However, a weak frontal boundary passing across the Great Lakes may bring a low chance for a shower/storm to the north, otherwise skies will be partly cloudy. Temperatures will begin to modify with highs in the upper 70s to the lower 80s. Long range models indicate that a mid level ridge will build north and east into the Ohio Valley by next week. This will be marked by an advancing warm front Monday night into Tuesday. Southerly flow will bring more humid conditions into the area. And with rising geopotential heights, temperatures will further warm. There will also be a chance of showers/storms with the warm front, then low chances of showers/storms in the hot and humid warm sector. Highs in the mid/upper 80s on Monday will warm into the lower 90s by Tuesday/Wednesday. By Tuesday/Wednesday, the heat and humidity could boost heat index values into the 95 to 100 degree range. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... Expect showers and thunderstorms to affect area terminals later this afternoon into the early evening. Activity may initially fire near a northward moving warm front, then additional activity associated with low pressure and a mid level disturbance will move from west to east across the area. Tried to pinpoint the most likely timing of thunderstorms with MVFR conditions at all terminals. Amendments to refine timing and/or include strong winds gusts and lower visibilities will likely become necessary later this afternoon. As low pressure moves east later this evening, convection will end and winds shift to the northwest, but low level moisture lingering is likely to result in a stratus deck of clouds with prevailing MVFR to IFR conditions. MVFR cigs may linger well into the morning on Thursday before improving. OUTLOOK...MVFR conditions are possible Friday night into Saturday morning. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...BPP NEAR TERM...BPP SHORT TERM...BPP LONG TERM...Hickman AVIATION...BPP
Hazardous weather outlook, Jun 8, 11:27 AM EDT, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1127 AM EDT Wed Jun 8 2022 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-091530- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 1127 AM EDT Wed Jun 8 2022 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms will move across the area this afternoon and evening. Some of the storms will be severe, producing damaging wind gusts and large hail. Isolated tornadoes are also possible. In addition, heavy rainfall may lead to localized flash flooding. The most likely time for severe weather looks to be from 3pm to 11pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon.
In the hours before
Local storm report, Jun 8, 4:14 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL BROOKSVILLE 38.68N 84.07W
06/08/2022 M0.50 INCH BRACKEN KY EMERGENCY MNGR
&&
JEGLocal storm report, Jun 8, 4:25 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM FLOOD 5 ENE MANCHESTER 38.71N 83.51W
06/08/2022 ADAMS OH TRAINED SPOTTER
WESTBOUND LANE US52 SUBMERGED IN HIGH WATER.
&&
JEGLocal storm report, Jun 8, 4:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 5 S WEST UNION 38.73N 83.53W
06/08/2022 E1.75 INCH ADAMS OH TRAINED SPOTTER
REPORTS OF GOLF BALL SIZE HAIL.
&&
CASpecial weather statement, Jun 8, 4:33 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
433 PM EDT Wed Jun 8 2022
OHZ088-082100-
Scioto OH-
433 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL SCIOTO
COUNTY THROUGH 500 PM EDT...
At 433 PM EDT, a strong thunderstorm was located near Rome, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Portsmouth, Rosemount, Otway, Lombardsville, Friendship, Mcdermott,
West Portsmouth and Turkey Creek Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Kentucky...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3885 8327 3891 8308 3880 8297 3873 8297
3873 8303 3871 8304 3869 8307 3866 8327
TIME...MOT...LOC 2033Z 253DEG 22KT 3873 8331
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HatzosSpecial weather statement, Jun 8, 4:36 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
436 PM EDT Wed Jun 8 2022
OHZ062-063-072-082100-
Fayette OH-Clinton OH-Greene OH-
436 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN FAYETTE,
NORTHEASTERN CLINTON AND SOUTHEASTERN GREENE COUNTIES THROUGH 500 PM
EDT...
At 436 PM EDT, a strong thunderstorm was located near Sabina, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Washington Court House, Sabina, Jeffersonville, Bloomingburg,
Bowersville, Port William, Milledgeville, Octa, Melvin, Rosemoor,
Bloomington, Jasper Mills, Reesville and Bookwalter.
This includes I-71 in Ohio between mile markers 54 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 1000 PM EDT for central,
southwestern and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3943 8371 3955 8382 3971 8357 3970 8338
3956 8332
TIME...MOT...LOC 2036Z 236DEG 24KT 3952 8369
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
HatzosSpecial weather statement, Jun 8, 4:38 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
438 PM EDT Wed Jun 8 2022
KYZ092-093-OHZ071-077-078-082115-
Kenton KY-Campbell KY-Hamilton OH-Clermont OH-Warren OH-
438 PM EDT Wed Jun 8 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
KENTON, NORTHERN CAMPBELL, EASTERN HAMILTON, NORTHWESTERN CLERMONT
AND SOUTHWESTERN WARREN COUNTIES THROUGH 515 PM EDT...
At 438 PM EDT, a strong thunderstorm was located over University of
Cincinnati, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph, pea size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Cincinnati, Covington, Norwood, Fort Thomas, Newport, Sharonville,
Blue Ash, Loveland, Reading, Montgomery, North College Hill, Madeira,
Wyoming, Cheviot, Fort Mitchell, Villa Hills, Milford, Mount Healthy,
Bellevue and Deer Park.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 21.
I-74 in Ohio between mile markers 14 and 19.
I-75 in Kentucky near mile marker 191.
I-75 in Ohio between mile markers 0 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
A Tornado Watch remains in effect until 1000 PM EDT for northern
Kentucky...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3922 8464 3930 8437 3929 8435 3930 8435
3934 8420 3916 8425 3905 8459
TIME...MOT...LOC 2038Z 267DEG 30KT 3913 8454
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BinauThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:08 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 52 min |
| Jun 8, 2:34 PM EDT | Special Weather Statement | ILN | Bracken, Robertson | 26 min |
| Jun 8, 2:37 PM EDT | Special Weather Statement | ILN | Grant, Owen | 23 min |
| Jun 8, 2:43 PM EDT | Special Weather Statement | ILN | Gallatin | 32 min |
| Jun 8, 3:01 PM EDT | Special Weather Statement | ILN | Grant, Pendleton | 29 min |
| Jun 8, 3:12 PM EDT | Special Weather Statement | ILN | Bracken, Mason | 33 min |
| Jun 8, 3:35 PM EDT | Special Weather Statement | ILN | Pendleton | 25 min |
| Jun 8, 3:43 PM EDT | Special Weather Statement | ILN | Boone | 47 min |
| Jun 8, 3:59 PM EDT | Special Weather Statement | ILN | Bracken | 31 min |
| Jun 8, 4:02 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 43 min |
| Jun 8, 4:31 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 44 min |
| Jun 8, 6:00 PM EDT | Areal Flood Advisory | ILN | Boone | 3 hr |
| Jun 8, 6:03 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Kenton | 42 min |
| Jun 8, 6:34 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 21 min |
| Jun 8, 6:37 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Kenton, Pendleton | 38 min |
| Jun 8, 7:16 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Kenton, Pendleton | 31 min |
Nearby
Tornado Warnings in Kentucky, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.